MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-51-4009
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 12/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): 6607062 200-02-35 - three peg patella 35mm.6636172 02-010-04-0340 - logic cr femoral por, right, sz 4.3604441 02-012-45-4030 - lgc tibial fit tray cem sz 4f / 3t.
 
Event or Problem Description
It was reported that this 53 y/o female patients right knee was revised 1.5 years post op.The patient was revised due to osteolysis, loosening and poly wear.Patient was last known to be in stable condition following the event.No product return; disposed at hospital.
 
Additional Manufacturer Narrative
H3: the revision reported may have been the result of loosening, prosthesis wear, and osteolysis.The aseptic (non-infected) loosening was likely the result of an insufficient bond between the implants and the bone.Based on the images provided, there does not appear to be excessive wear of the insert.However, this cannot be confirmed because the devices were not returned for evaluation.
 
Additional Manufacturer Narrative
H6: corrected medical device problem code and component code.
 
Additional Manufacturer Narrative
The following sections have corrected information: (h60 investigation findings, investigation conclusion.
 
Additional Manufacturer Narrative
Report number: 1038671-2024-03320 this follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: d8 h10 the following sections were corrected: b2 h6 the revision reported may have been the result of loosening, prosthesis wear, and osteolysis.The aseptic (non-infected) loosening was likely the result of an insufficient bond between the implants and the bone.Based on the images provided, there does not appear to be excessive wear of the insert.However, this cannot be confirmed because the devices were not returned for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key18499081
Report Number1038671-2024-00083
Device Sequence Number7948615
Product Code JWH
UDI-Device Identifier10885862230485
UDI-Public10885862230485
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-012-51-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer03/01/2024
03/01/2024
10/18/2024
10/18/2024
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date03/18/2024
09/19/2024
11/06/2024
01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale